Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english
Публикаций на странице:    Page: 1 2345 ... 910111213
2017 year
Authors: Alekseevsky D.

2012 г. A note about invariant SKT structures and generalized Kaehler structures on flag manifolds , with David L. (Bucharest) Proceedings of the Edinburgh Mathematical Society (Series 2), vol.55, no. 03, 2012, 543 - 549.

2017 year
Authors: Alekseevsky D.

2012 г. Invariant generalized complex structures on semisimple Lie groups, with L. David, (Bucharest), Proceed. London Math. Soc., 1-27, 2012, online April 25, 2012 doi:10.1112/plms/pds017

2017 year
Authors: Alekseevsky D.

2013 г. Авторы: Алексеевский Д.В., Ю. Неретин П.Михор, Rolling of Coxeter Polyhedra Along Mirrors Dmitri V.Alekseevski, Peter W.Mic hor and Yurii A.Neretin Geometric Methods in Physics. XXXI Workshop 2012 Trends in Mathematics, 67–86, 2013 Springer Basel Загрузить (340.2 KB)

2017 year
Authors: Alekseevsky D.

2014 г. Авторы: Алексеевский Д.В., Дж. Манно, Ф. Пульезе Р.Алонсо-Бланко, Finding solutions of parabolic Monge-Ampère equations by using the geometry of Cartan elds Dmitri Alekseevsky, Ricardo Alonso-Blanco, Gianni Manno, Fabrizio Pugliese, Diff. Geom. and its Applic., 2014 Загрузить (249.5 KB)

2017 year
Authors: Alekseevsky D.

2015 г. Dmitri V. Alekseevsky , Liana David , Tanaka structures (non holonomic G-structures) and Cartan connections, Journal of Geometry and Physics, v.91, 88-100, 2015. Загрузить (478 KB)
Download (478 KB)

2017 year
Authors: Alekseevsky D.

2017 Dmitri Alekseevsky and Liana David, Prolongation of Tanaka structures: an alternative approach, Annali di Mat. Pure ed Applic., 196,n3, 1137-1164, Загрузить (183.1 KB)
Download (182.2 KB)

2017 year
Authors: Alekseevsky D.

2017 г. D.V.Alekseevsky, Lorentzian manifolds with transitive conformal group, Note di Matematica, 37, n1 suppl., 35-48, (42.1 KB)
Download (94 KB)

2017 year
Authors: Positselski L.

Abelian right perpendicular subcategories in module categories. Electronic preprint arXiv:1705.04960 [math.CT], 44 pp.
Go to publication

2017 year
Authors: Panyushev D.

On the orbits of a Borel subgroup in abelian ideals, Transformation Groups, 22, no.2 (2017), 503-524.
Go to publication

2017 year
Authors: Akhiezer D., Kazarnovskii B.

On common zeros of eigenfunctions of the Laplace operator, Abh. Math. Semin. Univ. Hamburg, 2017, 87(1), 105 - 111, DOI: 10.1007/s12188-016-0138-1

2017 year
Authors: Positselski L.

Pseudo-dualizing complexes and pseudo-derived categories. Electronic preprint arXiv:1703.04266 [math.CT], 45 pp.
Go to publication

2017 year
Authors: Kudinov A., Shapirovsky I.

A.V. Kudinov and I.B. Shapirovsky. On partitioning Kripke frames of finite depth. Izvestiya: Mathematics, 81(3), 2017. In press.

2017 year
Authors: Positselski L.

Triangulated Matlis equivalence. Electronic preprint arXiv:1605.08018 [math.CT], 41 pp. Accepted by Journal of Algebra and its Applications.
Go to publication

2017 year
Authors: Positselski L.

Contraadjusted modules, contramodules, and reduced cotorsion modules. Electronic preprint arXiv:1605.03934 [math.CT], 68 pp.
Go to publication

2017 year
Authors: Positselski L., Rosicky J.

Covers, envelopes, and cotorsion theories in locally presentable abelian categories and contramodule categories. Journ. of Algebra 483 (2017), p.83-128.
Go to publication

2017 year
Authors: Positselski L.

Koszulity of cohomology = K(pi,1)-ness + quasi-formality. Journ. of Algebra 483 (2017), p.188-229.
Go to publication

2017 year
Authors: Positselski L.

Coherent rings, fp-injective modules, dualizing complexes, and covariant Serre-Grothendieck duality. Selecta Math. New Ser. 23 (2017), #2, p.1279-1307.
Go to publication

2017 year
Authors: Positselski L.

Contraherent cosheaves. Electronic preprint arXiv:1209.2995 [math.CT], 257 pp.
Go to publication

2016 year
Authors: Alekseevsky D.

Cohomogeneity one Kaehler and Kaehler-Einstein manifolds with one singular orbit I, arXiv.org.math.1611.06521, to be published in Ann. of Global Anal. and Geometry, Dmitri Alekseevsky, Fabio Zuddas
Download (375.9 KB)

2016 year
Authors: Alekseevsky D.

Light, Eye, Brain.Geometric Problems in Vision.Proceed. of 8th Seminar in Geometry and Topology, Tehran, Bulletin of Iranian Math. Society, 10-32.. 2017
Download (442.6 KB)

2016 year
Authors: Panyushev D., Yakimova O.S.

On seaweed subalgebras and meander graphs in type C, Pacific J. Math., 285, no.2 (2016), 485--499.
Go to publication

2016 year
Authors: Panyushev D.

On Lusztig’s q-analogues of all weight multiplicities of a representation, In: W. Ballmann, C. Blohmann, G. Faltings, P. Teichner, D. Zagier (Eds.): ``Arbeitstagung Bonn 2013. In Memory of Friedrich Hirzebruch", Progr. Math. 319, Birkhäuser 2016, 289--305.
Go to publication

2016 year
Authors: Saveliev D.I., Shapirovsky I.

D.I. Saveliev and I.B. Shapirovsky. On modal logic of submodels. In 11th Advances in Modal Logic, Short Papers, pages 115–119, 2016.

2016 year
Authors: Kudinov A., Shapirovsky I.

A.V. Kudinov and I.B. Shapirovsky. Finite model property of modal logics of finite depth. Russian Mathematical Surveys, 71(1):164–166, 2016.

2016 year
Authors: Shapirovsky I., Shehtman V.

I. Shapirovsky and V. Shehtman. Local tabularity without transitivity. In Advances in Modal Logic, volume 11, pages 520–534. College Publications, 2016. ISBN 978-1-84890-201-5.
Download (424.5 KB)

2016 year
Authors: Alekseevsky D.

D.V.Alekseevsky, Lorentzian manifolds with transitive conformal group, preprint
Go to publication Download (42.1 KB)

2016 year
Authors: Alekseevsky D.

2016 г. Dmitri Alekseevsky, Jan Gutt, Gianni Manno, Giovanni Moreno, JAN GUTT, GIANNI MANNO, AND GIOVANNI MORENO. Homogeneous 2nd order PDEs on the ajoint contact manifolds of a semisimple complex Lie group, arXiv:1606.02633v1, 8 Jun 2016 Загрузить (293.6 KB)

2016 year
Authors: Alekseevsky D.

2015 г. Alekseevsky D.V., Cortes V., Hasegawa K., Kamishima Yo., Homogeneous locally conformally Kähler and Sasaki manifolds , International Journal of Mathematics 26 n.6, · 29 pp., 2015 Загрузить (409.7 KB)

2016 year
Authors: Alekseevsky D.

2015 г. Dmitri V. Alekseevsky , Liana David , Tanaka structures (non holonomic G-structures) and Cartan connections, Journal of Geometry and Physics, v.91, 88-100, 2015. Загрузить (478 KB)

2016 year
Authors: Positselski L.

Smooth duality and co-contra correspondence. Electronic preprint arXiv:1609.04597 [math.CT], 28 pp.
Go to publication

2016 year
Authors: Panyushev D.

Weight posets associated with gradings of simple Lie algebras, Weyl groups, and arrangements of hyperplanes, J. Algebraic Combinatorics, 44, no. 2 (2016), 325--344.
Go to publication

2016 year
Authors: Positselski L.

Dedualizing complexes of bicomodules and MGM duality over coalgebras. Electronic preprint arXiv:1607.03066 [math.CT], 34 pp.
Go to publication

2016 year
Authors: Panyushev D.

Normalisers of abelian ideals of Borel subalgebras and Z-gradings of a simple Lie algebra, J. Lie Theory, 26 (2016), 659-672.
Go to publication

2016 year
Authors: Panyushev D.

Minimal inversion complete sets and maximal abelian ideals, J. Algebra, 445 (2016), 163-180.
Go to publication

2016 year
Authors: Positselski L.

Noncommutative Kummer theory. Electronic preprint arXiv:1606.03880 [math.KT], 7 pp.
Go to publication

2016 year
Authors: Positselski L.

Dedualizing complexes and MGM duality. Journ. of Pure and Appl. Algebra 220 (2016), #12, p.3866-3909.
Go to publication

2015 year
Authors: Alekseevsky D.

2015 г. Авторы: Алексеевский Д.В. Alekseevsky D.V., Cortes V., Hasegawa K., Kamishima Yo., Homogeneous locally conformally Kähler and Sasaki manifolds A International Journal of Mathematics 26 n.6, · 29 pp., 2015 Загрузить (409.7 KB)
Download (409.7 KB)

2015 year
Authors: I. D.

“Ultrafilter extensions of linearly ordered sets”, Order, 32:1 (2015), 29–41

2015 year
Authors: Balbiani Philippe, Shapirovsky I.

Philippe Balbiani and Ilya Shapirovsky. Complete axiomatizations of lexicographic sums and products of modal logics. In 7th International Conference on Topology, Algebra and Categories in Logic (TACL 2015), pages 24–26, 2015.

2015 year
Authors: Zolin E.E., Shapirovsky I.

Ilya Shapirovsky and Evgeny Zolin. On completeness of logics enriched with transitive closure modality. In 7th International Conference on Topology, Algebra and Categories in Logic (TACL 2015), pages 255–257, 2015.

2015 year
Authors: Akhiezer D.

Satake diagrams and real structures on spherical varieties, International Journal of Mathematics, Vol. 26, No. 12 (2015) 1550103 (13 pages), DOI: 10.1142/S0129167X15501037

2015 year
Authors: Akhiezer D.

On the commutator map for real semisimple Lie algebras, Moscow Mathematical Journal, Vol. 15, No. 4, October - December 2015, pp. 609 - 613

2015 year
Authors: Panyushev D.

Antichains in weight posets associated with gradings of simple Lie algebras, Math. Zeitschrift, 281, no.3-4 (2015), 1191-1214.
Go to publication

Публикаций на странице:    Page: 1 2345 ... 910111213
Search for publications
Year of publication
from по
Author

Search phrase

Type of publication

Наличие в международных базах цитирования
Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2017
About  |  Contacts  |  The old version of this site